# SDR GTIA96NK031

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Corroded
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE BULKHEAD T-CHORD SECTION AT Y604 BETWEEN LONGERONS 28 RIGHT AND 28 LEFT CORRODED.  REPAIRED FUSELAGE T-CHORD SECTION IAW DOUGLAS FAX ACTION NR 284374 DATED DEC 6, 1995 AND MD DWG 5934768 VIEW 'C' ZONE 3 AND VIEW 'B' ZONES 8 AND 9.  (M)
